# SDR AU990801

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F27MK50
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: F5105324409
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COPILOT'S SLIDING WINDOW CRACKED AND DELAMINATED.
